# SDR CALA2019031500419

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231245200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR33+5.5" FWD CARGO AT STR40L HAS CORROSION AROUND RIVET HOLE, A 3NB-05-3-6013, PER LCQ NR 9293240, DISCREPANT HOLE LOCATED AT FUSELAGE SKIN 5.5" OR 7 RIVETS AFT OF FR33 AND STR40L. HOLE REAMED TO .4217" AND FREEZE PLUG INSTALLED IAW SRM 53-00-11-300-022. SUPPLEMENTAL INSP REQ IAW SRI 53-00-11-205-029 REPAIR IS CAT B ZONE A INITIAL INSP THRESHOLD 6 0,000 FC OR 120,000 FH FROM ACFT FIRST FLIGHT SUBSEQUENT INSP INTERVALS AND INSP METHOD TBD. WORK PERFORMED ON NR 9293240. APPROVED CARRY FOR 60,000 CYCLES OR 120,000 HOURS FROM AIRCRAFT FIRST FLIGHT. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE ..JF T/A: 60,000 TAFC OR 120,000 TAFH ..JF
